Volume 25(41), no.2, 2020

Table of contents
M. A. Belozerova
Asymptotic behavior of solutions to stochastic differential equations with interaction
Pages 1-8
Abstract Full version
Jasmina Đorđević, Andrey Dorogovtsev
Clark representation formula for the solution to equation with interaction
Pages 9-14
Abstract Full version
A.A. Dorogovtsev, I.I. Nishchenko
Loop-erased random walks associated with Markov processes
Pages 15-24
Abstract Full version
V. Kanišauskas, K. Kanišauskienė
Asymptotics of error probabilities of optimal tests
Pages 25-36
Abstract Full version
Ie. Karnaukh
Exit problems for Kou's process in a Markovian environment
Pages 37-60
Abstract Full version
Fatma Ben Khadher, Yousri Slaoui
Strong consistency of the mode of multivariate recursive kernel density estimator under strong mixing hypothesis
Pages 61-73
Abstract Full version
Vitalii Konarovskyi
On number of particles in coalescing-fragmentating Wasserstein dynamics
Pages 74-80
Abstract Full version
A. Pilipenko, O. O. Prykhodko
On a limit behaviour of a random walk penalised in the lower half-plane
Pages 81-88
Abstract Full version
N.V. Zakharchenko, L.I. Nakonechna
On a discrete extremal problem with constraints
Pages 89-92
Abstract Full version
Raheleh Zamini, Sarah Jomhoori
Uniform Limit Theorems under length-biased sampling and type I censoring
Pages 93-106
Abstract Full version